# SDR DALA2015080504891

- Difficulty date: August 4, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 58,070 hours, 22,488 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 DOOR SLIDE REPLACEMENT NEW SLIDE WAS FOUND BAD FROM STOCK.  REINSTALLED L-1 DOOR SLIDE IAW AMDS WC.
